# SDR P5CA9600422

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 65B8157383
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP DRIVE TORQUE TUBE BENT, WHIP GUARD BENT AND WHIP GUARD BRACKET BENT, BLOWN TIRE DAMAGE.  REPLACED TORQUE TUBE WHIP GUARD AND BRACKET RIGGED FLAPS PER BOEING M/M 27-51-20.
